# SDR AWXA200200635

- Difficulty date: June 21, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 54,455 hours, 42,586 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 6546877167
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 1/4" CRACK WAS FOUND ON THE AFT END OF STRINGER WEB 18 L/H AT INBOARD FASTENER HOLE BS 725. MAINTENANCE REMOVED ANGLE, AND SLOTTED STRINGER WEB EXTENDING THE CRACK TO SECOND FASTENER HOLE. FABRICATED GUSSET AND RADIUS FILLER, AND INSTALLED REPAIR PARTS & ANGLE IAW AWA ER 03-5300-02193-ES2.
